Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 90, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 30, 2012, 6:18 PM MDT for Washington County, Colorado. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2012, 6:18 PM MDT (00:18 UTC)
- Expired
- Jul 30, 2012, 6:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 136 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:21 PM MDT | TSTM WND GST 60 | 11 Se Akron, CO | NO DAMAGE WAS REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1672 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
720
WUUS55 KBOU 310018
SVRBOU
COC121-310045-
/O.NEW.KBOU.SV.W.0090.120731T0018Z-120731T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
618 PM MDT MON JUL 30 2012
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
* UNTIL 645 PM MDT
* AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DESTRUCTIVE WINDS UP TO ABOUT 70 MPH. THIS STORM WAS LOCATED 5
MILES SOUTH OF PLATNER...OR 8 MILES SOUTHEAST OF AKRON...MOVING
SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLATNER AND
OTIS.
A 66 MPH HOUR WIND GUST WAS REPORTED AT AKRON AIRPORT WITH THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4034 10280 3987 10282 3988 10291 3994 10311
4002 10320 4028 10318
TIME...MOT...LOC 0017Z 293DEG 31KT 4009 10307
WIND...HAIL 70MPH 1.00IN
$$1 follow-up statement
848
WWUS55 KBOU 310046
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
646 PM MDT MON JUL 30 2012
COC121-310055-
/O.EXP.KBOU.SV.W.0090.000000T0000Z-120731T0045Z/
WASHINGTON CO-
646 PM MDT MON JUL 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
HAS EXPIRED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. A WIND GUST OF 60 MPH
WAS REPORTED WITH THIS STORM 11 MILES SOUTHEAST OF AKRON COLORADO AT
6:21 PM MDT.
LAT...LON 4034 10280 3987 10282 3988 10291 3994 10311
4002 10320 4028 10318
TIME...MOT...LOC 0018Z 293DEG 31KT 4008 10306
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:28 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 30, 3:28 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 328 PM MDT MON JUL 30 2012 .SHORT TERM...ABUNDANT CONVECTION IS DEVELOPING ACROSS THE FRONT RANGE THIS AFTERNOON. DEWPOINTS HAVE HELD UP PRETTY GOOD...WITH UPPER 40S TO LOWER 50S ALONG THE FRONT RANGE AND MID 50S TO LOWER 60S OVER THE EASTERN PLAINS. THIS WAS RESULTING IN CAPES OF 500-1000 J/KG ALONG THE FRONT RANGE AND 1000-2000 J/KG ALONG AND EAST OF A FORT MORGAN TO AKRON LINE. STORMS IN THE FOOTHILLS HAVE BEEN QUITE STRONG...AND WE SHOULD SEE INTENSIFICATION AS THEY MOVE/DEVELOP EAST ACROSS THE PLAINS THROUGH THE REST OF THE AFTERNOON/EARLY EVENING. GIVEN THE INSTABILITY OVER THE EASTERN PLAINS/PALMER DIVIDE...EXPECT ONE OR TWO SEVERE STORMS WITH DAMAGING WINDS...VERY HEAVY RAIN...AND HAIL TO AROUND 1 INCH IN DIAMETER. WE ALSO HAVE THE TAIL END OF AN UPPER LEVEL SPEED MAX WORKING ACROSS WYOMING THIS EVENING. THIS SHOULD ALSO HELP PROMOTE BETTER STORM COVERAGE WITH LARGE SCALE LIFT IN THE RIGHT REAR ENTRANCE REGION OF THE UPPER JET. ONCE AGAIN...CANT RULE OUT A FEW STORMS LINGERING PAST MIDNIGHT ON THE EASTERN PLAINS LIKE LAST NIGHT. TUESDAYS WEATHER LOOKS SIMILAR TO TODAYS ALTHOUGH THE BEST PLUME OF MONSOONAL MOISTURE SHOULD SHIFT SLOWLY NORTHWARD AS THE UPPER RIDGE AMPLIFIES A BIT OVER THE SOUTHERN ROCKIES. WE STILL EXPECT SCATTERED STORM COVERAGE BUT INTENSITY WILL LIKELY DROP A BIT WITH THE SLIGHTLY DRIER AIR...LESS CAPE...AND WEAKER SHEAR. .LONG TERM...THE MONSOON FLOW WILL CONTINUE OVER THE STATE THROUGH THE MIDDLE OF THE WEEK...BUT BY THE END OF THE WEEK AND OVER THE WEEKEND MODELS ARE INDICATING INCREASED WESTERLY FLOW ACROSS THE NORTHERN HALF OF THE STATE. AS THE FLOW INCREASES...THE MONSOONAL MOISTURE WILL DECREASE...AND CHANCES FOR SHOWER ACTIVITY WILL BEGIN TO DROP. ON SATURDAY...AN UPPER TROUGH WILL BE MOVING OVER WYOMING WHICH COULD DROP SOME COOLER TEMPERATURES INTO THE STATE AS WELL. HIGH TEMPERATURES LOOK LIKE THEY WILL CONTINUE REACHING THE LOWER AND MID 90S THROUGH THURSDAY OR FRIDAY. SATURDAY MAY BE THE FIRST DAY TO NOT REACH THE 90 DEGREE MARK. MOUNTAIN AREAS WILL CONTINUE TO SEE THE MOST SHOWER ACTIVITY...BUT AS THE WESTERLY FLOW ACROSS THE STATE BEGINS INCREASING...THEN ACTIVITY WILL ALSO BE ABLE TO SPREAD FURTHER EAST ACROSS THE PLAINS. && .AVIATION...GOOD CHANCE OF STORMS TIL AROUND 02Z SO TEMPO THUNDER AND GUSTY WINDS WARRANTED IN TAFS. VISIBILITY MAY EASILY BE REDUCED TO LESS THAN 5 MILES IF A STORM SQUARELY HITS AN AIRPORT. STORMS SHOULD DECREASE IN COVERAGE AND INTENSITY AFTER 02Z WITH AN END EXPECTED ALTOGETHER IN THE FRONT RANGE AIRPORT VICINITY BY 03Z-05Z. LIGHT/VARIABLE WINDS OVERNIGHT. STORM COVERAGE MAY BE A BIT MORE LIMITED TUESDAY AFTERNOON WITH SLIGHT DRYING SO VCTS IN THE AFTERNOON FOR NOW. && .HYDROLOGY...WITH PRECIPITABLE WATER VALUES IN EXCESS OF 1 INCH AND SLIGHTLY HIGHER INSTABILITY...RAINFALL RATES OF AT LEAST 1 INCH IN 30 MINUTES CAN BE EXPECTED FROM THE STRONGEST STORMS. STORMS SHOULD STILL BE MOVING NEAR 20 MPH GIVEN THE WEST/SOUTHWEST FLOW ALOFT. AGAIN...RECENT BURN SCARS WOULD BE UNDER THE GUN FOR POTENTIAL LOCAL FLOODING. A FEW SPOTS ON THE PLAINS COULD RECEIVE 2 INCHES IN AN HOUR IF STORM TRAINING/CELL MERGER OCCUR. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARJENBRUCH LONG TERM....DANKERS AVIATION...BARJENBRUCH
Hazardous weather outlook, Jul 30, 11:08 AM MDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1108 AM MDT MON JUL 30 2012 COZ030>051-311200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1108 AM MDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE STORMS WILL FIRST DEVELOP IN THE MOUNTAINS BY THE NOON HOUR AND THEN SPREAD EASTWARD ACROSS THE PLAINS THROUGH THE COURSE OF THE AFTERNOON AND EVENING. EXPECT HEAVY RAIN...FREQUENT LIGHTNING... SMALL HAIL...AND STRONG GUSTY WINDS UP TO 45 MPH FROM STORMS. THERE IS ENOUGH LOW LEVEL MOISTURE AND INSTABILITY ON THE NORTHEAST PLAINS FOR ONE OR TWO SEVERE STORMS WITH DAMAGING WINDS AND HAIL UP TO 1 INCH IN DIAMETER. THE MAIN THREAT FOR ANY SEVERE STORMS WOULD BE EAST OF A LINE FROM FORT MORGAN TO LIMON. GIVEN THE CONTINUED HIGH MOISTURE VALUES IN THE ATMOSPHERE...RAINFALL RATES AROUND ONE INCH IN 30 MINUTES CAN BE EXPECTED FROM THE STRONGEST STORMS. STORMS THAT TRAVEL OVER THE BURN SCARS MAY RESULT IN LOCALIZED FLOODING CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FLOW OF MONSOONAL MOISTURE IS EXPECTED TO CONTINUE OVER COLORADO THROUGH MUCH OF THIS WEEK. THE CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN THE MOUNTAINS AND HIGH VALLEYS WILL CONTINUE THROUGH THE END OF THE WEEK. SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ON THE PLAINS...THE CHANCE FOR SHOWERS WILL BE SLIGHTLY LOWER. THE BEST CHANCE OF STORMS WILL BE NEAR THE FOOTHILLS AND OVER THE I-25 URBAN CORRIDOR. TEMPERATURES ARE EXPECTED TO CONTINUE REACHING THE LOWER AND MID 90S ON THE PLAINS THROUGH THE WEEK. OVER THE WEEKEND...AN UPPER LEVEL TROUGH MOVING OVER MONTANA AND WYOMING MAY CUT OFF THE MONSOONAL MOISTURE OVER NORTHERN COLORADO WHICH WILL DECREASE THE AMOUNT OF SHOWER ACTIVITY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER... ANY REPORTS OF HEAVY RAINFALL AND/OR FLOODING WOULD BE APPRECIATED. BARJENBRUCH/DANKERS
In the hours before
Local storm report, Jul 30, 12:55 PM MDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1255 PM MDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TORNADO 2 NE MT EVANS 39.61N 105.62W
07/28/2012 CLEAR CREEK CO TRAINED SPOTTER
TORNADO ELEVATION ESTIMATED NEAR 11,900 TO 12,000 FT.
TORNADO WAS BRIEF WITH NO DAMAGE. TORNADO BECAME A FUNNEL
CLOUD AND DISSIPATED.
&&
JKSpecial weather statement, Jul 30, 2:09 PM MDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 209 PM MDT MON JUL 30 2012 COZ034-036-039-302045- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- 209 PM MDT MON JUL 30 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK COUNTY CENTRAL JEFFERSON COUNTY SOUTHEASTERN CLEAR CREEK COUNTY AT 209 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF PINE JUNCTION...OR 32 MILES SOUTHWEST OF DENVER...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PINE JUNCTION...PINE GROVE...TINY TOWN...KITTREDGE...INDIAN HILLS... IDLEDALE...HIGHLAND PARK...HARRIS PARK...FLOYD HILL...EVERGREEN... ECHO LAKE...CONIFER...BUFFALO CREEK...BROOKVALE...BLUE VALLEY... BERGEN PARK...BAILEY...ASPEN PARK AND SOUTHWESTERN GOLDEN. LAT...LON 3976 10523 3942 10515 3927 10547 3971 10563 TIME...MOT...LOC 2009Z 247DEG 23KT 3946 10535
Special weather statement, Jul 30, 2:30 PM MDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT MON JUL 30 2012
COZ032>034-302100-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET CO-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET CO-
230 PM MDT MON JUL 30 2012
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
CENTRAL GRAND COUNTY
AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO
AROUND 50 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF HOT SULPHUR
SPRINGS...OR 61 MILES WEST OF DENVER...MOVING EAST AT 40 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WINTER
PARK...WILLIAMS FORK RESERVOIR...TABERNASH...PARSHALL...HOT SULPHUR
SPRINGS...GRANBY...FRASER AND ELKDALE.
LAT...LON 4017 10586 4003 10575 3988 10571 3985 10616
4012 10640
TIME...MOT...LOC 2030Z 265DEG 33KT 3997 10598Special weather statement, Jul 30, 3:04 PM MDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 304 PM MDT MON JUL 30 2012 COZ036-039>041-302130- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 304 PM MDT MON JUL 30 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON COUNTY NORTHERN DOUGLAS COUNTY AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED NEAR SEDALIA...OR 22 MILES SOUTH OF DENVER...MOVING EAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO CASTLE PINES...SEDALIA...ROXBOROUGH PARK...LOUVIERS...CASTLE ROCK AND BEVERLY HILLS. LAT...LON 3956 10495 3939 10479 3931 10505 3948 10512 TIME...MOT...LOC 2104Z 253DEG 18KT 3942 10497
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:03 PM MDT | Special Weather Statement | BOU | Broomfield | 27 min |
| Jul 31, 1:39 PM MDT | Special Weather Statement | BOU | Denver | 51 min |
| Jul 31, 2:13 PM MDT | Special Weather Statement | BOU | Denver | 32 min |
| Jul 31, 2:51 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 29 min |
| Jul 31, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| Jul 31, 4:43 PM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| Jul 31, 5:39 PM MDT | Special Weather Statement | BOU | Lincoln | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.